# SDR SWIA202265132

- Difficulty date: February 28, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR OUTBOARD PCU FAILS BACKLASH FUNCTIONAL TEST.   (C-CHECK RO 03-19-2022)   REPLACED HARDWARE TO THE R/H ELEVATOR O/B PCU TO ELEVATOR ATTACH POINT ON RACK. REF. E175 AMM 27-32-01. REACOMPLISHED RH ELEVATOR BACKLASH FUNCTIONAL TEST FOR RH ELEVATOR OUTBOARD PCU REF. EMB 175 AMM 27-30-00-720-801-A. FUNCTIONAL TEST GOOD. DIAL INDICATORTC2-8876 DUE: 10-6-22 FORCE GAUGE: TC2-7347 DUE: 2-1-23. SEE CONTINUE CARD FOR WORK ACOMPLISHED.
